Study of stability conditions of stochastic disturbed systems with delay

Authors

  • I. N. Nechaeva Киев. ун-т
  • D. Ya. Khusainov Киев. ун-т

Keywords:

-

Abstract

Linear stochastic differential systems with a single lag are considered. Sufficient conditions for uniform (in lag) stability in the mean-square under constantly acting perturbations are obtained.

References

Гихман И. И., Скороход А. В. Стохастические дифференциальные уравнения и их приложения.— Киев : Наук, думка, 1982.— 611 с.

Колмановский В. Б., Носов В. Р. Устойчивость и периодические режимы регулируемых систем с последействием.— М. : Наука, 1981.— 448 с.

Малкин И. Г. Теория устойчивости движения.— М. : Наука. 1966.— 530 с.

Хасьминский Р. 3. Устойчивость систем дифференциальных уравнений при случайных возмущениях их параметров.— М. : Наука, 1969.— 368 с.

Царьков Е. Ф. Случайные возмущения дифференциально-функциональных уравнений.— Рига: Зинатне, 1989.— 421 с.

Кореневский Д. Г. Устойчивость динамических систем при случайных возмущениях параметров. Алгебраические критерии.— Киев: Наук, думка, 1989.— 208 с.

Downloads

Published

08.09.1992

Issue

Section

Research articles

How to Cite

Nechaeva , I. N., and D. Ya. Khusainov. “Study of Stability Conditions of Stochastic Disturbed Systems With Delay”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 8, Sept. 1992, pp. 1060-4, https://umj.imath.kiev.ua/index.php/umj/article/view/8034.